# SDR CA030903004

- Difficulty date: August 20, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 7,941 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Blocked
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD LT ENGINE SHUTDOWN IN FLIGHT. AFTER EXTENSIVE TROUBLESHOOTING FOUND THAT AN INTERNAL PATCH ON FUEL BLADDER HAD COME OFF AND BLOCKED THE LINE TO NACELLE TANK.  ALL TANKS WERE INSPECTED AND 2 OTHER TANKS HAD INTERNAL PATCHES.  FUEL CELL REPAIRER TOLD US THAT INTERNAL PATCHES ARE COMMON PRACTICE.  WE HAVE INSTITUTED AN INSPECTION OF ALL BLADDER MACHINES TO DOCUMENT PATCHED TANKS AND PUT THEM ON A 12 MONTH INSPECTION.
